# SDR ASAA2022070539119

- Difficulty date: July 5, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N363VA
- Make and model: Airbus A320-214
- Aircraft serial: 07063
- Aircraft time: 13,766 hours, 4,784 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NH25216350
- Part serial: L443780
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O RH AFT FIXED WINDOW IS DELAMINATED. GROUNDED - YES. REMOVED AND REPLACED F/O RH AFT FIXED WINDOW IAW A320 AMM 56-11-12-400-002-A. OPS CHECK GOOD.
